Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Generalized trigonometric functions


Author: F. D. Burgoyne
Journal: Math. Comp. 18 (1964), 314-316
MSC: Primary 33.10
Corrigendum: Math. Comp. 20 (1966), 643.
MathSciNet review: 0164066
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Dixon, ``On the doubly periodic functions arising out of the curve $ {x^3} + {y^3} - 3axy = 1$,'' Quart. J. Math., v. 24, 1890, p. 167-233.
  • [2] O. S. Adams, Elliptic Functions Applied to Conformal World Maps, U. S. Coast and Geodetic Survey, Spec. Pub. 112, Washington, D. C., 1925.
  • [3] Mariette Laurent, Table de la fonction elliptique de Dixon pour l’intervalle 0–0, 1030, Acad. Roy. Belgique. Bull. Cl. Sci. (5) 35 (1949), 439–450 (French). MR 0031321
  • [4] Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and physicists, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Bd LXVII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954. MR 0060642
  • [5] David Shelupsky, A generalization of the trigonometric functions, Amer. Math. Monthly 66 (1959), 879–884. MR 0111861

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.10

Retrieve articles in all journals with MSC: 33.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0164066-5
Article copyright: © Copyright 1964 American Mathematical Society